# SDR EAVA200701117

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N416RA
- Make and model: Cessna 414A
- Aircraft serial: 414A0486
- Engine: Cont TSIO520*
- Engine time: 1,398 hours
- Propeller: Mcauly 3AF32C*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ENGINE DEVELOPED VIBRATION.  REQUESTED DESCENT AND TURN TO NEAREST SUITABLE FIELD.  REDUCED ENGINE POWER TO IDLE ON DOWNWIND, FELT A JOLT AND SAW RIGHT ENGINE ACCESS PANEL PUSH OUT.  FEATHERED AND SECURED RIGHT ENGINE AND LANDED.
